# SDR SABA970044

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 750
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C402
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

LWB - FLT 5044 - CO-PILOTS WINDSCREEN CRACKED ON TAKEOFF FROM LWB TO CLT.  AIRCRAFT RETURNED TO LWB NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED CO-PILOTS WINDSCREEN.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
